# SDR UPS03840630

- Difficulty date: April 16, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- Aircraft time: 74,572 hours, 28,469 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  MAIN CARGO DOOR OPENING AFT LOWER CORNER STA. 270 HAS A STAINLESS STEEL DOUBLER THAT DOES NOT COMPLY IAW DC8-5330-12800-D LONG. 20L-21L APPROX.     REMOVED EXISTING REPAIR,NDT VERIFIED NO CRACKS AROUND EXISTING CUTOUT,FABRICATED DOUBLERS AND FILLER I.A.W SRO8530027
